# SDR 6CBA2019011019183

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N351AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1351
- Aircraft time: 6,261 hours, 5,713 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,013 hours, 5,506 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Transducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PROBLEM: AFTER DEPARTURE FROM KDAL, THE FLIGHT CREW REPORTED "ERRATIC TORQUE CAUTION AND WARNING CAS MESSAGES ASSOCIATED WITH AIRCRAFT SURGES". THE AIRCRAFT DIVERTED TO KGVT AND MADE AN EMERGENCY LANDING. THE FOLLOWING MX WAS ACCOMPLISHED. "PERFORMED TQ TRANSDUCER CANNON PLUG CLEANING + FUNCTIONAL TEST IAW AMM 12-B-71-00-03-00A-250A-A AND 12-B-77-40-03-00A-903A-A, OPERATIONAL CHECKS GOOD AND NO LEAKS WERE NOTED. THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
